# SDR SWAA2012032902703

- Difficulty date: March 20, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 67,528 hours, 63,737 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT CRACKED ON LOWER SURFACE LOCATED AT STA 531.  REPAIRED SKIN IAW SRM.
